Communications in Analysis and Geometry

Volume 14 (2006)

Number 3

Ricci curvature rigidity for weakly asymptotically hyperbolic manifolds

Pages: 603 – 612

DOI: http://dx.doi.org/10.4310/CAG.2006.v14.n3.a7

Authors

Vincent Bonini

Pengzi Miao

Jie Qing

Abstract

A rigidity result for weakly asymptotically hyperbolic manifolds with lower bounds on Ricci curvature is proved without assuming that the manifolds are spin.

2010 Mathematics Subject Classification

Primary 53C24. Secondary 53C21.

Full Text (PDF format)